Anneaux de fonctions p-adiques

Bélair, Luc (1995). « Anneaux de fonctions p-adiques ». The Journal of Symbolic Logic, 60(02), pp. 484-497.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (480kB)

Résumé

We study first-order properties of the quotient rings (V)/ by a prime ideal where (V) is the ring of p-adic valued continuous definable functions on some affine p-adic variety V. We show that they are integrally closed Henselian local rings, with a p-adically closed residue field and field of fractions, and they are not valuation rings in general but always satisfy ∀ x, y(x∣y 2 ∨ y∣x 2).

Type: Article de revue scientifique
Mots-clés ou Sujets: Anneaux de fonctions p-adiques
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Luc Bélair
Date de dépôt: 18 avr. 2016 14:17
Dernière modification: 27 avr. 2016 18:12
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8161

Statistiques

Voir les statistiques sur cinq ans...